# SDR DL76L091723

- Difficulty date: November 5, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 89,103 hours, 13,090 cycles
- Engine: Pwa PW4060
- Engine time: 55,902 hours, 8,186 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 774860A4
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ENG START VALVE OPENS BUT NO ROTATION USING APU AIR OR CROSS BLEED START.  REPLACED STARTER MOTOR.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
